Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On Littlewood's conjecture for univalent functions


Author: D. H. Hamilton
Journal: Proc. Amer. Math. Soc. 86 (1982), 32-36
MSC: Primary 30C50; Secondary 30C55
MathSciNet review: 663861
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The uniform asymptotic theory of functionals on $ S$ is investigated. We prove that Littlewood's conjecture is equivalent to the asymptotic Bieberbach conjecture of Hayman.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C50, 30C55

Retrieve articles in all journals with MSC: 30C50, 30C55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0663861-6
PII: S 0002-9939(1982)0663861-6
Article copyright: © Copyright 1982 American Mathematical Society